# SDR SWAA2024092035206

- Difficulty date: September 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS787 TO BS794.3 RBL20 AT AFT CARGO COMPARTMENT 2024-504278<[01] REPLACED STRAP AND FASTENERS LOCATED BTW BS787 TO BS794.3 RBL20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 146A0081 ; SHEET 31; REV -.;[02] CORRECTED STEP 1. REPLACED STRAP AND FASTENERS LOCATED BTW BS787 TO BS794.3 RBL20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 146A0081 ; SHEET 31; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
